# SDR CALA2019031100399

- Difficulty date: March 11, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 65,641 hours, 23,552 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 NR 1 PYLON IN BOARD SIDE HAS MISSING FASTENER AND ONE LOOSE FASTENER REPLACED SCREW AND SECURED SECOND SCREW AS REQ.
